# SDR CALA2017010496062

- Difficulty date: December 17, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 75,300 hours, 28,395 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAMES 56-57, STRINGER 44R IS CORRODED.   REPAIRED THE STRINGER IAW SRM 53-00-13 FIG 202.
